Please note our prices are subject to changes due to the volatility of the exchange rates

Vicks

DAYQUIL AND NYQUIL COLD&FLU* 24CAPSULES

Active Ingredient: Dayquil: Acetaminophen, Dextromethorphan Hydrobromide, and Phenylephrine. Nyquil: Acetaminophen, Dextromethorphan Hydrobromide, Doxylamine succinate
Presentation: Capsule
Strength: Dayquil: Acetaminophen 650mg, Dextromethorphan Hydrobromide 20mg and Phenylephrine HCI 10mg. Nyquil: Acetaminophen 650 mg, Dextromethorphan Hydrobromide 30mg, Doxylamine succinate 12.5mg
Pack Size: 24 capsules

₦9,982.50

SKU:
  megacare-pharmacy-7217
quantity

Dayquil and Nyquil cold&flu capsules provides for the relief of cold and flu symptoms such as nasal congestion, cough, sore throat, and other related symptoms. It is a two-in-one pack containing medication useful for both day and night.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
DAYQUIL AND NYQUIL COLD&FLU* 24CAPSULES
DAYQUIL AND NYQUIL COLD&FLU* 24CAPSULES
₦ 9,982.50